MathSciNet Relay Station
MathSciNet bibliographic data
MR2862149 57M25 (57M50)
Wu, Ying-Qing Exceptional Dehn surgery on large arborescent knots. Pacific J. Math. 252 (2011), no. 1, 219–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement